| Model Number |
434888 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Pk papyrus covered stent systems were selected for treatment of a perforation in the lcx.The first pk papyrus us stent (reported separately) came off while advancing into the body.As it could not be visualized, a second pk papyrus stent (complaint device) was attempted to be implanted but it could not cross.When removing the complaint device, the dislodged first stent came out of the body together with the complaint device.The perforation could be sealed with another pk papyrus.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in process and final inspection.Based on the provided documentation and the conducted review no manufacturing-related root cause could be identified.The treating physician rated the outcome as both no device- and no procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.
Event or Problem Description